# SDR HEEA968561

- Difficulty date: November 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4253S
- Make and model: Skrsky S76A
- Aircraft serial: 760035
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 7645001078106
- Condition: Failed
- Location: Dual Torque
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED GAUGE IN AIRCRAFT BUT #2 NEEDLE WOULD NOT WORK.
